Mathematics Faculty Articles

Title

Zeros' Asymptotic Distribution of Polynomials Orthogonal with Respect to Varying Weights

Document Type

Article

Publication Date

1997

Publication Title

Memoirs on Differential Equations and Mathematical Physics

Keywords

Polynomials orthogonal with respect to varying weights, Relativistic polynomials, Hypergeometric differential equations, WKB approximation, Zero's distribution

ISSN

1512-0015

Volume

12

First Page

82

Last Page

89

Abstract

By using the WKB method, we found the asymptotic distribution of the zeros of some sets of polynomials orthogonal with respect to varying weights, including the so called relativistic orthogonal polynomials.

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS